Advertisement

A Conjecture: Symmetry Breaking for Irreducible Representations with Regular Integral Infinitesimal Character

  • Toshiyuki Kobayashi
  • Birgit Speh
Chapter
Part of the Lecture Notes in Mathematics book series (LNM, volume 2234)

Abstract

We conjecture that Theorems  4.1 and  4.2 hold in more generality. We will formalize and explain this conjecture in this chapter more precisely and provide some supporting evidence.

References

  1. 11.
    D.H. Collingwood, Representations of Rank One Lie Groups. Res. Notes in Math., vol. 137 (Pitman (Advanced Publishing Program), Boston, MA, 1985), vii+244 pp.Google Scholar
  2. 14.
    B.H. Gross, D. Prasad, On the decomposition of a representations of SOn when restricted to SOn−1. Can. J. Math. 44, 974–1002 (1992)CrossRefGoogle Scholar
  3. 42.
    T. Kobayashi, B. Speh, Symmetry Breaking for Representations of Rank One Orthogonal Groups. Mem. Amer. Math. Soc., vol. 238 (Amer. Math. Soc., Providence, RI, 2015), v+112 pp. ISBN: 978-1-4704-1922-6. http://dx.doi.org/10.1090/memo/1126MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2018

Authors and Affiliations

  • Toshiyuki Kobayashi
    • 1
    • 2
  • Birgit Speh
    • 3
  1. 1.Graduate School of Mathematical SciencesThe University of TokyoKomabaJapan
  2. 2.Kavli IPMUKashiwaJapan
  3. 3.Department of MathematicsCornell UniversityIthacaUSA

Personalised recommendations